answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered 2010-12-06 19:39:03

Yes this is normal after you have stopped taking Birth Control. It is because the medication is withdrawing from your system. This also means that you are at risk of pregnancy.

123
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Your Answer

Related Questions


If you just started taking the pill recently, breakthrough bleeding which is bleeding during the weeks that you are on active birth control, is normal. Do not stop taking the pill, keep going, this is normal and should clear up within 3 cycles.


It is normal for many women not to have monthly breakthrough bleeding while taking Birth Control Pills.


The bleeding is the withdrawal bleed and is normal. This occurs when you stop taking birth control for over a few days. You can become pregnant.


In terms of word choice, "breakthrough bleeding" is bleeding when you expect the hormones in birth control to stop bleeding. On the other hand, "withdrawal bleeding" is what you have when you stop taking active pills -- whether temporarily, as during the pill-free interval, or when you quit the pill altogether. It's normal to have a withdrawal bleed after stopping the pill. You can expect a normal period in four to six weeks.


That is normal. The real bleeding should not start until you have taken Mifepristone.


It doesn't sound like the pill you are taking is the right one for you, talk w/your physician.



The bleeding will not have been caused by you taking the pill a day late. If you have been bleeding for a month, I would advise that you urgently sought the help of a medical professional


If you're using hormonal birth control pills then you no longer menstruate. The pill works by suppressing your menstrual cycles so you no longer ovulate, and thus you no longer menstruate. The bleeding women experience while on the pill is withdrawal bleeding caused by the drop in hormones when you go from your active to inactive pills - if you start taking your placebo pills 11 days before you would have normally started your period then this will explain earlier bleeding. If you are new to taking the pill it is also completely normal to experience irregular bleeding for the first three months.


I would think it is not unusual but you really should ask your doctor.


Yes, you can bleed after discontinuing the pill. You know how your period starts when you start the last several pills in the pack? It is because those are placebos (fake pills) which trigger your body to start menstruating. That is what happens when you stop taking the pill. Totally normal!


really it all depends on your body. I was on it for a while and stopped taking them, my period was actually like a normal cycle.


You can start taking the pill at any time during your cycle, but if it's your first cycle and you didn't start within the first five days of menstrual bleeding, you need to use a backup method for at least seven days.


Unscheduled bleeding is common in the first three months of birth contol pill use. Continue taking the pill as scheduled regardless of bleeding, and contact your health care provider if the bleeding is worrisome.


It may start before, on, or after the last placebo pill. You should continue taking the pill on schedule regardless of bleeding.


Yes it is normal to have breakthrough bleeding while on the pill and taking predisone. Cortosteroids, anti-fungals, and antibiotics all affect the birth control's effectiveness. You should use a back-up method if on any of these for a minimum of two weeks after stopping the course of treatment and you are usually fine after a full cycle.


If you get your period early on the pill, you should continue taking the pill as scheduled, regardless of any bleeding.


Unscheduled bleeding is common in the first three months of the pill. It gets better with time. Continue taking the pill as scheduled regardless of bleeding.


It could be what's called 'breakthrough bleeding'. This is common when you first start taking the pill but should be investigated by your Doctor if you have been on the pill for a while or if it happens regularly.


You take the birth control pill as scheduled regardless of any bleeding. It's possible that you'll be taking an active pill while still bleeding, or may start bleeding before your'e on the placebo week, if your brand of pills has one.


It would be best to continue taking the pill each day regardless of bleeding.


Withdrawal bleeding when using the pill will start between the second and sixth placebo pill.


depending on how long you have been on the pills or contraceptive method i would say a year minimum and a normal period is the scheduled one that you have when you start taking the pills or method


Yes. Even though you start your period you should continue taking the pill until you don't have any left. Then take the next pill pack. Your period can start in the middle of the pack, and it is normal.


You should continue taking the pill as scheduled regardless of any bleeding.



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.